# SDR AALA202006049005

- Difficulty date: June 3, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 57,423 hours, 23,744 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Ufi
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  IMMEDIATELY AFTER TAKEOFF, LEFT CENTER FUEL PUMP LOW PRESSURE LITE CAME ON.  CREW FOLLOWED QRH  PROCEDURE.  MAINTENANCE ACCOMPLISHED FIM TASK 28-22-00-810-822, UFI REPORTS STATUS CODE 10.  RESET UFI AND FAULT CLEARED.  A SATISFACTORY OPERATION CHECK WAS ACCOMPLISHED.
